# SDR ASAA0854122

- Difficulty date: December 27, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 1,943 hours, 634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 147A61401
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 2 DOOR STIFF TO CLOSE LUBED L 2 DOOR HINGES OPS OK.
